# SDR DALA2025022401418

- Difficulty date: February 18, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 75,724 hours, 29,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0821247) FWD CARGO COMPARTMENT AFT SHEILD AT STA 500 - 500A AT RBL 27 IS CORRODED. REMOVED AND REPLACED FWD CARGO COMPARTMENT AFT SHEILD AT STA 500-500A AT RBL 27 IAW B737-800 SRM 51-40-02-0G AND DWG 143A0080.
